Open Access
1996/1997 A change of variables theorem for the Riemann integral
D. N. Sarkhel, Rudolf Výborný
Author Affiliations +
Real Anal. Exchange 22(1): 390-395 (1996/1997).


The change of variables formula for the Riemann integral is discussed and a theorem is proved which perhaps compares favorably with its counterpart in Lebesgue theory.


Download Citation

D. N. Sarkhel. Rudolf Výborný. "A change of variables theorem for the Riemann integral." Real Anal. Exchange 22 (1) 390 - 395, 1996/1997.


Published: 1996/1997
First available in Project Euclid: 1 June 2012

zbMATH: 0879.26036
MathSciNet: MR1433624

Primary: 26A39 , 26A42

Keywords: Riemann integration , substitution

Rights: Copyright © 1996 Michigan State University Press

Vol.22 • No. 1 • 1996/1997
Back to Top